# SDR SWAA2024040366338

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 12,832 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHT BATTERY M01695 @ R/H OVERWING DOOR INOPERATIVE<[01] REMOVED AND REPLACED M01695 PAX EMERGENCY LIGHT BATTERY PACK I/A/W BOEING AMM 33-51-06-960-802; OPS CHECK NORMAL;[02] VERIFIED STEP 1.
